Alert archive / Washington / Winter Storm Warnings in 2015
Winter Storm Warning 2, NWS Seattle, WA
NWS Seattle, WA issued this winter storm warning at Apr 10, 2015, 3:24 PM PDT. It took effect at Apr 10, 2015, 6:00 PM PDT. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2015, 3:24 PM PDT (22:24 UTC)
- In effect from
- Apr 10, 2015, 6:00 PM PDT
- Expired
- Apr 12, 2015, 6:00 AM PDT
- In force
- 36 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
772 WWUS46 KSEW 102224 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 324 PM PDT FRI APR 10 2015 WAZ568-111130- /O.UPG.KSEW.WS.A.0001.150411T0600Z-150412T1200Z/ /O.NEW.KSEW.WS.W.0002.150411T0100Z-150412T1300Z/ CASCADES OF SNOHOMISH AND KING COUNTIES- 324 PM PDT FRI APR 10 2015 ...WINTER STORM WARNING IN EFFECT UNTIL 6 AM PDT SUNDAY FOR ELEVATIONS ABOVE 2500 FEET... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM WARNING FOR ELEVATIONS ABOVE 2500 FEET FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 6 AM PDT SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS...STEVENS PASS WILL PROBABLY RECEIVE 1 TO 2 FEET OF SNOW BETWEEN TONIGHT AND LATE SATURDAY NIGHT...AND SNOQUALMIE PASS WILL LIKELY RECEIVE 6 INCHES TO 1 FOOT OF SNOW. * HAZARD TYPE...HEAVY SNOW. * SOME AFFECTED LOCATIONS...STEVENS PASS AND SNOQUALMIE PASS. * TIMING...THE HEAVIEST SNOWFALL WILL PROBABLY OCCUR SATURDAY AND SATURDAY NIGHT. * IMPACTS...THE HEAVY SNOW WILL CAUSE DANGEROUS DRIVING CONDITIONS AND POSSIBLE TRAVEL DELAYS. * SNOW LEVEL...4000 FEET THIS EVENING FALLING TO 2000 TO 2500 FEET LATE TONIGHT THROUGH SATURDAY NIGHT. && $$ WAZ567-569-111130- /O.UPG.KSEW.WS.A.0001.150411T0100Z-150411T1300Z/ /O.NEW.KSEW.WS.W.0002.150411T0100Z-150412T0100Z/ CASCADES OF WHATCOM AND SKAGIT COUNTIES- CASCADES OF PIERCE AND LEWIS COUNTIES- 324 PM PDT FRI APR 10 2015 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM PDT SATURDAY FOR ELEVATIONS ABOVE 3000 FEET... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM WARNING FOR ELEVATIONS ABOVE 3000 FEET FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 6 PM PDT SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS...1 TO 2 FEET OF SNOW TONIGHT THROUGH SATURDAY. * HAZARD TYPE...HEAVY SNOW. * SOME AFFECTED LOCATIONS...THE AREAS AROUND MOUNT BAKER AND MOUNT RAINIER. * TIMING...SNOW WILL INCREASE TONIGHT AS A COLD FRONT MOVES THROUGH THE CASCADES...THEN TAPER OFF IN SHOWERS ON SATURDAY. * IMPACTS...THE HEAVY SNOW WILL CAUSE DANGEROUS DRIVING CONDITIONS AND POSSIBLE TRAVEL DELAYS. * SNOW LEVEL...4000 TO 5000 FEET THIS EVENING FALLING TO 2000 TO 2500 FEET LATE TONIGHT THROUGH SATURDAY. && $$ WWW.WEATHER.GOV/SEATTLE
6 follow-up statements
989 WWUS46 KSEW 111138 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 438 AM PDT SAT APR 11 2015 WAZ568-111945- /O.CON.KSEW.WS.W.0002.000000T0000Z-150412T1300Z/ CASCADES OF SNOHOMISH AND KING COUNTIES- 438 AM PDT SAT APR 11 2015 ...WINTER STORM WARNING REMAINS IN EFFECT FOR THE CASCADES OF SNOHOMISH AND KING COUNTIES UNTIL 6 AM PDT SUNDAY FOR ELEVATIONS ABOVE 2500 FEET... * HAZARD TYPE...HEAVY SNOW. * SOME AFFECTED LOCATIONS...STEVENS PASS. * TOTAL SNOW ACCUMULATION...10 TO 16 INCHES IS LIKELY BY LATE TONIGHT...ESPECIALLY ABOVE THE 3000 FOOT LEVEL. * TIMING...SNOW SHOWERS WILL INCREASE EARLY THIS MORNING AND BECOME LOCALLY HEAVY AT TIMES. THE SNOW WILL TAPER OFF OR BECOME LIGHT LATE THIS EVENING. THE SNOW WILL LIKELY CHANGE OVER TO A RAIN AND SNOW MIX IN SNOQUALMIE PASS...NEAR THE 3000 FOOT LEVEL...THIS AFTERNOON BEFORE SWITCHING BACK TO SNOW EARLY THIS EVENING. * IMPACTS...HEAVY SNOW AT TIMES WILL LIKELY RESULT IN HAZARDOUS DRIVING CONDITIONS AT TIMES...ESPECIALLY IN STEVENS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE PLANNING TRAVEL IN THE WARNING AREA SHOULD BE PREPARED FOR HAZARDOUS...WINTER DRIVING CONDITIONS. FOR ROAD CONDITIONS OR TRAVEL ALERTS...CALL 5-1-1 OR 1-800-695-7623... OR VISIT WWW.WSDOT.WA.GOV. $$ WAZ567-569-111945- /O.CON.KSEW.WS.W.0002.000000T0000Z-150412T0100Z/ CASCADES OF WHATCOM AND SKAGIT COUNTIES- CASCADES OF PIERCE AND LEWIS COUNTIES- 438 AM PDT SAT APR 11 2015 ...WINTER STORM WARNING REMAINS IN EFFECT FOR THE CASCADES OF WHATCOM...SKAGIT...PIERCE...AND LEWIS COUNTIES UNTIL 6 PM PDT THIS EVENING FOR ELEVATIONS ABOVE 3000 FEET... * HAZARD TYPE...SNOW. * SOME AFFECTED LOCATIONS...MOUNT BAKER AND PARADISE ON MOUNT RAINIER. * SNOW ACCUMULATION...ABOUT 8 AND 7 INCHES OF SNOW HAVE FALLEN AT MOUNT BAKER AND PARADISE...RESPECTIVELY...SO FAR. ANOTHER 4 TO 7 INCHES OF SNOW IS LIKELY TODAY. * IMPACTS...HAZARDOUS DRIVING CONDITIONS IS POSSIBLE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE PLANNING TRAVEL IN THE WARNING AREA SHOULD BE PREPARED FOR HAZARDOUS...WINTER DRIVING CONDITIONS. FOR ROAD CONDITIONS OR TRAVEL ALERTS...CALL 5-1-1 OR 1-800-695-7623... OR VISIT WWW.WSDOT.WA.GOV. $$ WWW.WEATHER.GOV/SEATTLE
293 WWUS46 KSEW 111713 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1013 AM PDT SAT APR 11 2015 WAZ568-120115- /O.CON.KSEW.WS.W.0002.000000T0000Z-150412T1300Z/ CASCADES OF SNOHOMISH AND KING COUNTIES- 1013 AM PDT SAT APR 11 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY FOR ELEVATIONS ABOVE 2500 FEET... * HAZARD TYPE...HEAVY SNOW. * SOME AFFECTED LOCATIONS...STEVENS PASS. * TOTAL SNOW ACCUMULATION...10 TO 16 INCHES IS LIKELY BY LATE TONIGHT...ESPECIALLY ABOVE THE 3000 FOOT LEVEL. * TIMING...SNOW SHOWERS WILL BE LOCALLY HEAVY AT TIMES THROUGH TONIGHT. * IMPACTS...EXPECT WINTER DRIVING CONDITIONS AT TIMES...ESPECIALLY AT NIGHT WHEN THE HIGHWAY AT THE PASS IS MORE LIKELY TO SEE SOME SNOW ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE PLANNING TRAVEL IN THE WARNING AREA SHOULD BE PREPARED FOR HAZARDOUS...WINTER DRIVING CONDITIONS. FOR ROAD CONDITIONS OR TRAVEL ALERTS...CALL 5-1-1 OR 1-800-695- 7623... OR VISIT WWW.WSDOT.WA.GOV. $$ WAZ567-569-120100- /O.CON.KSEW.WS.W.0002.000000T0000Z-150412T0100Z/ CASCADES OF WHATCOM AND SKAGIT COUNTIES- CASCADES OF PIERCE AND LEWIS COUNTIES- 1013 AM PDT SAT APR 11 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING FOR ELEVATIONS ABOVE 3000 FEET... * HAZARD TYPE...SNOW. * SOME AFFECTED LOCATIONS...MOUNT BAKER AND PARADISE ON MOUNT RAINIER. * SNOW ACCUMULATION...ANOTHER 3 TO 5 INCHES OF SNOW IS POSSIBLE TODAY. * IMPACTS...HAZARDOUS DRIVING CONDITIONS IS POSSIBLE AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE PLANNING TRAVEL IN THE WARNING AREA SHOULD BE PREPARED FOR HAZARDOUS...WINTER DRIVING CONDITIONS. FOR ROAD CONDITIONS OR TRAVEL ALERTS...CALL 5-1-1 OR 1-800-695- 7623... OR VISIT WWW.WSDOT.WA.GOV. $$ WWW.WEATHER.GOV/SEATTLE
237 WWUS46 KSEW 112242 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 342 PM PDT SAT APR 11 2015 WAZ567-569-112345- /O.CAN.KSEW.WS.W.0002.000000T0000Z-150412T0100Z/ CASCADES OF WHATCOM AND SKAGIT COUNTIES- CASCADES OF PIERCE AND LEWIS COUNTIES- 342 PM PDT SAT APR 11 2015 ...WINTER STORM WARNING HAS ENDED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE WINTER STORM WARNING FOR MOST OF THE CASCADES. SNOW SHOWERS WITH SNOWFALL OF 2 TO 4 INCHES OF NEW SNOW IS POSSIBLE TONIGHT BUT THE SHOWERS WILL BE HEAVIER IN PUGET SOUND CONVERGENCE ZONE. A WINTER STORM WARNING CONTINUES TONIGHT FOR THE CASCADES OF KING AND SNOHOMISH COUNTY...INCLUDING STEVENS PASS. $$ WAZ568-120645- /O.CON.KSEW.WS.W.0002.000000T0000Z-150412T1300Z/ CASCADES OF SNOHOMISH AND KING COUNTIES- 342 PM PDT SAT APR 11 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY FOR ELEVATIONS ABOVE 2500 FEET... * HAZARD TYPE...HEAVY SNOW. * SOME AFFECTED LOCATIONS...STEVENS PASS. * TOTAL SNOW ACCUMULATION...5 TO 9 INCHES OF NEW SNOW IS EXPECTED TONIGHT AS THE PUGET SOUND CONVERGENCE ZONE DEVELOPS...WITH SNOW SHOWERS BECOMING HEAVY AT TIMES. * TIMING...SNOW SHOWERS WILL BE LOCALLY HEAVY AT TIMES THROUGH TONIGHT. * IMPACTS...EXPECT WINTER DRIVING CONDITIONS AT TIMES... ESPECIALLY LATER THIS EVENING AND OVERNIGHT AS THE HIGHWAY AT THE PASS COOLS AND IS MORE LIKELY TO SEE SNOW ACCUMULATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE PLANNING TRAVEL IN THE WARNING AREA SHOULD BE PREPARED FOR HAZARDOUS...WINTER DRIVING CONDITIONS. FOR ROAD CONDITIONS OR TRAVEL ALERTS...CALL 5-1-1 OR 1-800-695- 7623... OR VISIT WWW.WSDOT.WA.GOV. $$ WWW.WEATHER.GOV/SEATTLE
535 WWUS46 KSEW 120457 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 957 PM PDT SAT APR 11 2015 WAZ568-121200- /O.CON.KSEW.WS.W.0002.000000T0000Z-150412T1300Z/ CASCADES OF SNOHOMISH AND KING COUNTIES- 957 PM PDT SAT APR 11 2015 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM PDT SUNDAY... * HAZARD TYPE...HEAVY SNOW. * SOME AFFECTED LOCATIONS...STEVENS PASS. * TOTAL SNOW ACCUMULATION...THE PUGET SOUND CONVERGENCE ZONE WILL PRODUCE ANOTHER 2 TO 6 INCHES OF SNOWFALL OVERNIGHT. A TOTAL OF 12 TO 16 INCHES OF SNOW IS LIKELY BY DAYBREAK SUNDAY MORNING IN THE VICINTIY OF STEVENS PASS. * TIMING...SNOW WILL BE HEAVY AT TIMES THROUGH EARLY SUNDAY MORNING. * IMPACTS...EXPECT WINTER DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE PLANNING TRAVEL IN THE WARNING AREA SHOULD BE PREPARED FOR HAZARDOUS...WINTER DRIVING CONDITIONS. FOR ROAD CONDITIONS OR TRAVEL ALERTS...CALL 5-1-1 OR 1-800-695- 7623... OR VISIT WWW.WSDOT.WA.GOV. $$ WEATHER.GOV/SEATTLE MERCER
674 WWUS46 KSEW 121201 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 501 AM PDT SUN APR 12 2015 WAZ568-121315- /O.CON.KSEW.WS.W.0002.000000T0000Z-150412T1300Z/ CASCADES OF SNOHOMISH AND KING COUNTIES- 501 AM PDT SUN APR 12 2015 ...WINTER STORM WARNING REMAINS IN EFFECT FOR THE CASCADES OF MAINLY SNOHOMISH COUNTY UNTIL 6 AM PDT EARLY THIS MORNING FOR ELEVATIONS ABOVE 2500 FEET... * HAZARD TYPE...SNOW. * SOME AFFECTED LOCATIONS...STEVENS PASS. * SNOW ACCUMULATION...UP TO 2 INCHES OF ADDITIONAL SNOW IS LIKELY THIS MORNING. SO FAR... STEVENS PASS HAS PICKED UP ABOUT 18 OR 19 INCHES OF SNOW. * IMPACTS...HAZARDOUS DRIVING CONDITIONS AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE PLANNING TRAVEL IN THE WARNING AREA SHOULD BE PREPARED FOR HAZARDOUS...WINTER DRIVING CONDITIONS. FOR ROAD CONDITIONS OR TRAVEL ALERTS...CALL 5-1-1 OR 1-800-695- 7623...OR VISIT WWW.WSDOT.WA.GOV. $$ WWW.WEATHER.GOV/SEATTLE
125 WWUS46 KSEW 121325 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 625 AM PDT SUN APR 12 2015 WAZ568-121430- /O.EXP.KSEW.WS.W.0002.000000T0000Z-150412T1300Z/ CASCADES OF SNOHOMISH AND KING COUNTIES- 625 AM PDT SUN APR 12 2015 ...WINTER STORM WARNING HAS EXPIRED FOR THE CASCADES OF SNOHOMISH AND KING COUNTIES ABOVE 2500 FEET... THE SNOW HAS ENDED OR BECOME LIGHT AND SPOTTY...THEREFORE THE WARNING WAS ALLOWED TO EXPIRE. IT APPEARED THAT STEVENS PASS PICKED UP A TOTAL OF ABOUT 19 INCHES OF SNOW. $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Apr 10, 3:00 PM PDT, 24 minutes earlier.
Area forecast discussion, Apr 10, 3:00 PM PDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
300 PM PDT FRI APR 10 2015
.SYNOPSIS...A STRONG COLD FRONT WILL MOVE THROUGH WESTERN WASHINGTON
THIS EVENING AND ACROSS THE CASCADES TONIGHT...BRINGING WIDESPREAD
PRECIPITATION AND GUSTY WINDS. COOL MOIST WESTERLY FLOW WILL PREVAIL
SATURDAY INTO SUNDAY WITH SHOWERS IN THE LOWLANDS AND SNOW IN THE
MOUNTAINS. ANOTHER FRONT WILL MOVE THROUGH THE AREA MONDAY...WITH
SHOWERS TUESDAY. HIGH PRESSURE SHOULD BRING DRY WEATHER ON WEDNESDAY.
&&
.SHORT TERM...A STRONG PACIFIC FRONTAL SYSTEM IS BEGINNING TO MOVE
INTO WESTERN WASHINGTON THIS AFTERNOON. THE RADAR SHOWED THE COLD
FRONT NICELY AS IT WAS MAKING LANDFALL THIS AFTERNOON...BRINGING
RAIN TO THE COAST. RAIN HAD STILL NOT SPREAD INLAND VERY FAR...SO
THE WESTERN WASHINGTON INTERIOR HAD CLOUDY SKIES WITH TEMPERATURES
IN THE 50S TO LOWER 60S.
THE COLD FRONT WILL MOVE THROUGH THE INTERIOR OF WESTERN WASHINGTON
THIS EVENING AND ACROSS THE CASCADES OVERNIGHT...BRING PRECIPITATION
TO THE ENTIRE FORECAST AREA. THE FRONT WILL PRODUCE A FAIRLY STRONG
SOUTHWEST PRESSURE GRADIENT AS WELL...WITH BREEZY TO LOCALLY WINDY
CONDITIONS ALONG THE FRONT AND IN THE STRONG SURGE OF ONSHORE FLOW
BEHIND IT.
COOL MOIST WESTERLY FLOW WILL FOLLOW THE FRONT SATURDAY AND SATURDAY
NIGHT AS A BROAD UPPER TROUGH MOVES OVER THE REGION. FOR THE WESTERN
WASHINGTON LOWLANDS THAT WILL MEAN SHOWERY PRECIPITATION...AND A
PUGET SOUND CONVERGENCE ZONE. THE AIR MASS WILL BE SOMEWHAT
UNSTABLE...SO THUNDERSTORMS AND SMALL HAIL ARE POSSIBLE MAINLY AT
THE COAST AND IN THE CONVERGENCE ZONE. SHOWERS SHOULD DECREASE
SUNDAY AS A WEAK UPPER RIDGE BUILDS OVER THE AREA.
FOR THE MOUNTAINS THERE WILL BE LOTS OF SNOW...ESPECIALLY ALONG THE
WEST FACING SLOPES AND ESPECIALLY WHERE THE CONVERGENCE ZONE EXTENDS
INTO THE CASCADES NEAR STEVENS PASS. THE SNOW LEVEL WILL BETWEEN
2000 AND 3000 FT BEHIND THE COLD FRONT AND REMAIN THAT LOW THROUGH
SUNDAY...SO ALL THE HIGHWAY PASSES INCLUDING SNOQUALMIE PASS
WILL HAVE ACCUMULATING SNOWFALL. PRECIPITATION SHOULD GRADUALLY
DECREASE ON SUNDAY...AND BY SUNDAY AFTERNOON THE SNOWFALL TOTALS IN
THE MOUNTAINS COULD BE ONE TO TWO AND A HALF FEET. THE WINTER STORM
WATCH WILL BE UPGRADED TO A WARNING WITH THE AFTERNOON FORECAST
PACKAGE.
THE UPPER RIDGE WILL MOVE EAST OF THE CASCADES SUNDAY NIGHT...AND
ANOTHER FRONTAL SYSTEM WILL MOVE THROUGH THE AREA MONDAY AND MONDAY
NIGHT. THIS FEATURE WILL BRING ANOTHER ROUND OF RAIN TO THE LOWLANDS
AND SNOW TO THE MOUNTAINS. IT COULD ALSO BRING BREEZY TO WINDY
CONDITIONS...BUT THE MODELS HAVE NOT SHOWN MUCH CONSISTENCY IN SUCH
DETAILS FROM RUN TO RUN. MCDONNAL
.LONG TERM...TUESDAY SHOULD BE A DAY OF POST FRONTAL SHOWERS
FOLLOWING THE SYSTEM THAT MOVES THROUGH MONDAY AND MONDAY NIGHT. A
PROGRESSIVE UPPER RIDGE SHOULD BRING DRY WEATHER ON WEDNESDAY. IT
LOOKS LIKE A RATHER WEAK FRONT WILL MOVE THROUGH WESTERN WASHINGTON
THURSDAY...BUT MODELS DIFFER QUITE A BIT ON JUST HOW WEAK IT WILL
BE. FOR NOW THE FORECAST WILL BE A CHANCE OF PRECIPITATION. THERE
COULD BE A FEW SHOWERS BEHIND THAT SYSTEM ON FRIDAY...BUT ANOTHER
PROGRESSIVE UPPER RIDGE WILL MOVE INTO THE OFFSHORE WATERS.
MCDONNAL
&&
.AVIATION...A STRONG COLD FRONT ALONG THE COAST AT 23Z WILL MOVE
INLAND REACHING THE CASCADES BEFORE MIDNIGHT. RAIN HAS SPREAD AS FAR
EAST AS KOLM AT 23Z. VFR CEILINGS ACROSS THE INTERIOR WITH MVFR
CEILINGS ALONG THE COAST. CEILINGS LOWERING OVER THE INTERIOR JUST
AHEAD OF THE FRONT TO 2000-3000 FEET. RAIN WILL CHANGE TO SHOWERS
BEHIND THE FRONT WITH SHOWER ACTIVITY GRADUALLY BECOMING CONFINED TO
THE WEST SLOPES OF THE CASCADES AND OLYMPICS AND TO A CENTRAL PUGET
SOUND CONVERGENCE ZONE. CONDITIONS WILL IMPROVE TO VFR OUTSIDE OF
THE SHOWER ACTIVITY BUT WILL REMAIN MVFR IN THE SHOWERS. FELTON
KSEA...CEILINGS LOWERING DOWN TO NEAR 3000 FEET WITH THE FRONT
AROUND 03Z. CEILINGS IMPROVING BACK UP INTO THE 4000-5000 FOOT RANGE
BY 09Z. SOUTH TO SOUTHWEST WIND 10-15 KNOTS WITH GUSTS TO 20-25 INTO
THE EARLY MORNING HOURS. FELTON
&&
.MARINE...A STRONG COLD FRONT ALONG THE COAST WILL MOVE THROUGH THE
THROUGH THE INLAND WATERS THIS EVENING. SOUTHERLY FLOW AHEAD OF THE
FRONT WILL SHIFT TO MODERATE TO STRONG SOUTHWEST TO WESTERLY BEHIND
THE FRONT THIS EVENING.
GALE WARNINGS CONTINUE FOR THE COASTAL WATERS JUST UNTIL 4 PM WITH
GALE FORCE WINDS ONLY RIGHT WITH THE FRONT. INCREASING POST FRONTAL
WESTERLY GRADIENT THROUGH THE STRAIT WITH GALE WARNING IN EFFECT
THROUGH LATE TONIGHT FOR THE CENTRAL AND EASTERN STRAIT. SMALL CRAFT
ADVISORIES ARE IN EFFECT FOR THE REMAINING WATERS.
THE ONSHORE FLOW WILL SLOWLY WEAKEN SATURDAY AFTERNOON AND EVENING.
A SURFACE HIGH WILL BUILD OVER WESTERN WASHINGTON ON SUNDAY.
ANOTHER FRONTAL SYSTEM WILL MOVE THROUGH THE WATERS MONDAY. THIS
FRONT APPEARS THAT IT WILL BE WEAKER THAN THE FRONT THAT MOVES
THROUGH THE WATERS TODAY. FELTON
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...GALE WARNING COAST AND STRAIT OF JUAN DE FUCA.
SMALL CRAFT ADVISORY PUGET SOUND/HOOD CANAL...ADMIRALTY
INLET...AND NORTHERN INLAND WATERS.
&&
YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 8:46 PM PDT | Small Craft Advisory | SEW | 58 hr | |
| Apr 10, 3:04 AM PDT | Wind Advisory | SEW | 12 hr | |
| Apr 10, 3:25 AM PDT | Winter Storm Watch | SEW | 12 hr |
Nearby
Winter Storm Warnings in Washington, 2015Every winter storm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.